# SDR DL764060489

- Difficulty date: June 10, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 17,850 hours, 6,147 cycles
- Engine: Ge CF680
- Engine time: 16,115 hours, 5,610 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Ge
- Component part number: CF680C2B8F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM BORO OF NR 1 ENG DUE TO PRIOR EGT EXCEEDENCE.  FOUND DAMAGE T1 BLADES AND END CAPS MISSING.  REPLACED NR 1 ENG.
